How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56580
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have had a salty taste in mouth and lips for 18 months

Resolved Question:

Hi I have had a salty taste in mouth and lips for 18 months now...not getting any joy from own doctor...please could you advise
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 month ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 1 month ago.

any post nasal drip?

Customer: replied 1 month ago.
No nothing just bad taste in mouth
Expert:  Dr. Phil, MD replied 1 month ago.

could it be from post nasal drip?

that is the the most common cause of this salty taste

Customer: replied 1 month ago.
I've not had any post nasal drip. This just just appeared for no reason and I have been to the doctors many times and tried different things but nothing works
Expert:  Dr. Phil, MD replied 1 month ago.

have you had any head trauma in the past couple years?

Customer: replied 1 month ago.
No no head injuries
Expert:  Dr. Phil, MD replied 1 month ago.

Ok thank you

acid reflux?

do you take any meds including OTC meds?

Customer: replied 1 month ago.
Have tried acid reflux meds, made no difference so ruled that out...have tried oral thrush meds they didn't work either...think I'm a lost cause!
Expert:  Dr. Phil, MD replied 1 month ago.

did you try allergy meds just to see?

Customer: replied 1 month ago.
No haven't tried allergy meds...which ones are they?
Expert:  Dr. Phil, MD replied 1 month ago.

I would go with zyrtec or allegra

if it is allergies that will help

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Dr. Phil, MD and 3 other Medical Specialists are ready to help you